Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 8471624, 13 pages
https://doi.org/10.1155/2018/8471624
Research Article

Complex Dynamics in an Evolutionary General Equilibrium Model

1Department of Economics, Management and Statistics, University of Milano-Bicocca, U6 Building, Piazza dell’Ateneo Nuovo 1, 20126 Milano, Italy
2Department of Mathematics and Its Applications, University of Milano-Bicocca, U5 Building, Via Cozzi 55, 20125 Milano, Italy

Correspondence should be addressed to Marina Pireddu; ti.biminu@udderip.aniram

Received 29 August 2017; Revised 2 December 2017; Accepted 10 December 2017; Published 16 January 2018

Academic Editor: Ricardo López-Ruiz

Copyright © 2018 Ahmad Naimzada and Marina Pireddu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Chang and R. Stauber, “Evolution of preferences in an exchange economy,” Economics Letters, vol. 103, no. 3, pp. 131–134, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Naimzada and M. Pireddu, “Endogenous evolution of heterogeneous consumers preferences: multistability and coexistence between groups,” Economics Letters, vol. 142, pp. 22–26, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. P. E. Earl, Lifestyle Economics: Consumer Behaviour in a Turbulent World, Wheatsheaf Books, Brighton, England, 1986.
  4. D. E. Robinson, “Style changes: Cyclical, inexorable, and foreseeable,” Harvard Business Review, vol. 53, pp. 121–131, 1975. View at Google Scholar
  5. G. Ponthiere, “Existence and stability of overconsumption equilibria,” Economic Modelling, vol. 28, no. 1-2, pp. 74–90, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. W. H. Sandholm, Population Games and Evolutionary Dynamics, The MIT Press, Cambridge, Mass, USA, 2010. View at MathSciNet
  7. P. D. Taylor and L. B. Jonker, “Evolutionarily stable strategies and game dynamics,” Mathematical Biosciences, vol. 40, no. 1-2, pp. 145–156, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Bisin and T. Verdier, “The economics of cultural transmission and the dynamics of preferences,” Journal of Economic Theory, vol. 97, no. 2, pp. 298–319, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. E. Blume and D. Easley, “Optimality and natural selection in markets,” Journal of Economic Theory, vol. 107, no. 1, pp. 95–135, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Cavalli, A. Naimzada, and M. Pireddu, “A family of models for Schelling binary choices,” Physica A: Statistical Mechanics and its Applications, vol. 444, pp. 276–296, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. Dindo, “A tractable evolutionary model for the minority game with asymmetric payoffs,” Physica A: Statistical Mechanics and its Applications, vol. 355, no. 1, pp. 110–118, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. Hommes, Behavioral Rationality and Heterogeneous Expectations in Complex Economic Systems, Cambridge University Press, Cambridge, UK, 2013. View at Publisher · View at Google Scholar
  13. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2, Springer, New York, NY, USA, 2003. View at MathSciNet
  14. B.-S. Du, “Point bifurcations for some one-parameter families of interval maps,” Bulletin of the Institute of Mathematics, Academia Sinica, vol. 21, no. 3, pp. 187–202, 1993. View at Google Scholar · View at MathSciNet
  15. B.-S. Du, “Point bifurcations and bubbles for some one-parameter families of quadratic polynomials,” Bulletin of the Institute of Mathematics, Academia Sinica, vol. 25, no. 1, pp. 1–9, 1997. View at Google Scholar · View at MathSciNet
  16. C. H. Hommes, “Adaptive learning and roads to chaos: the case of the cobweb,” Economics Letters, vol. 36, no. 2, pp. 127–132, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. H. Hommes, “Dynamics of the cobweb model with adaptive expectations and nonlinear supply and demand,” Journal of Economic Behavior & Organization, vol. 24, no. 3, pp. 315–335, 1994. View at Publisher · View at Google Scholar · View at Scopus
  18. M.-C. Li, “Point bifurcations and bubbles for a cubic family,” Journal of Difference Equations and Applications, vol. 9, no. 6, pp. 553–558, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Heifetz, C. Shannon, and Y. Spiegel, “The dynamic evolution of preferences,” Economic Theory, vol. 32, no. 2, pp. 251–286, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Heifetz, C. Shannon, and Y. Spiegel, “What to maximize if you must,” Journal of Economic Theory, vol. 133, no. 1, pp. 31–57, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus